# SDR FDEA201010294195

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: FX14N832883
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR INNER CHORD HAS SURFACE CORROSION BET BSTA 700-720 LBL 64. BLENDED AREA & REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS, MATERIAL THICKNESS .080", MAT LOST .010" MATERIAL REMAINING .070" WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15, PAG 106, DETAIL IV.  REMOVED CHORD ( BS 695 TO BS 755, LBL 64) IAW SRM 51-40-02. RECEIVED NEW CHORD PN 143N8328-53, INSTALLED NEW CHORD IAW SRM 51-40-02.  MAJOR REPAIR.
